# SDR AALA202001249002

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 81,408 hours, 28,926 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: T.E. FLAP DISAGREE, USED ALTN FLAPS PER QRH FOR LANDING. PERFORMED OPS CHECK OF TE FLAP SYS PER AMM 27-51-00 NUMEROUS TIMES IN NORMAL MODE, NO DEFECTS NOTED. ALSO PERFORMED GVI ON FLAP TRACKS, ROLLERS, CARRIAGES AND TRANSMISSIONS FOR DEFECTS AND CHECKED OIL LEVELS. NO DEFECTS NOTED.
